# SDR AALA202106169007

- Difficulty date: June 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 81,316 hours, 10,031 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Release Pin
- Condition: Deformed
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: COCKPIT DOOR EMERGENCY EGRESS PANEL FORWARD SIDE, QUICK RELEASE PIN, LANYARD RING IS DEFORMED. REPLACED RELEASE PIN ON COCKPIT DOOR EMERGENCY EGRESS PANEL PER AMM 52-51-14-400-801.
